# SDR SWAA2023062050377

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 241ADF AT AFT GALLEY AND LAV 2023-334341<[01] TOOL USED= CALIPER P/N: 500-197-30; S/N: B20189416; DUE DATE: 19-DEC-23.;[02] REPLACED FLOOR PANEL 241ADF AT AFT GALLEY AND LAV I.A.W B737-700 AMM 53-21-00-400-801 AND THE INSTALLATION OF THIS PANEL WILL BE CARRIED OUT WITH TTG8Q00KAQ81;[03] CORRECTIVE ACTION CERTIFIED
